Alert archive / Vermont / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 38, NWS Burlington, VT

September 9, 2015Orleans County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Sep 9, 2015, 4:09 PM EDT for Orleans County, Vermont. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 9, 2015, 4:09 PM EDT (20:09 UTC)
Expired
Sep 9, 2015, 4:53 PM EDT
In force
44 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

County Orleans County, VT

The radar

The Burlington radar (KCXX), 81 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:43 PM EDT, 26 minutes earlier.

Area forecast discussion, Sep 9, 3:43 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
343 PM EDT WED SEP 9 2015

.SYNOPSIS...
COLD FRONT PUSHES EAST ACROSS OUR FORECAST AREA THIS EVENING THEN
STALLS OUT OVER SOUTHERN NEW ENGLAND THROUGH FRIDAY. WEATHER
BECOMES MORE ACTIVE FROM SATURDAY ONWARD WITH SEVERAL CHANCES FOR
SHOWERS AND MORE SEASONABLE TEMPERATURES.

&&

.NEAR TERM /UNTIL 8 AM THURSDAY MORNING/...
AS OF 335 PM EDT WEDNESDAY...SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO PUSH EASTWARD ACROSS OUR FORECAST AREA THIS EVENING AS
COLD FRONT PROGRESSES EASTWARD. SHOWERS WILL END FOLLOWING FRONTAL
PASSAGE AND ALSO WITH LOSS OF DAYTIME HEATING...SHOULD BE CLEARING
EAST OF VERMONT BY ABOUT 03Z. SKIES REMAIN MOSTLY CLOUDY OVERNIGHT
AND SOME PATCHY FOG MAY DEVELOP IN AREAS WHICH HAD HEAVY RAIN
TODAY. MINIMUM TEMPERATURES WILL BE IN THE MID 50S TO LOWER 60S
WITH THE COOLEST TEMPS ACROSS NORTHERN NEW YORK WHERE COLD AIR
ADVECTION PICKS UP OVERNIGHT AND A WEAK SURFACE RIDGE BUILDS INTO
THE AREA.

&&

.SHORT TERM /8 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
AS OF 345 PM EDT WEDNESDAY...COLD FRONT WHICH CROSSED THE AREA
OVERNIGHT WILL STALL OVER SOUTHEASTERN NEW ENGLAND ON THURSDAY AND
REMAIN THROUGH FRIDAY. A SURFACE LOW DEVELOPS AND RIDES ALONG THE
FRONT KEEPING CHANCE FOR SHOWERS OVER OUR SOUTHEASTERN ZONES
THROUGH MOST OF THE PERIOD. OTHERWISE WEAK RIDGE OF HIGH PRESSURE
WILL BUILD OVER MOST OF OUR FORECAST AREA AND DRIER WEATHER
RETURNS WITH MORE SEASONABLE...BUT STILL SLIGHTLY ABOVE
NORMAL...TEMPERATURES. LOW WILL PASS FROM NEAR THE DELMARVA AREA
AT 00Z FRIDAY...SLOWLY NORTHEASTWARD TO NEAR NOVA SCOTIA BY 12Z
SATURDAY. SKIES WILL REMAIN FAIRLY CLOUDY ACROSS OUR AREA THROUGH
THE PERIOD.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 335 PM EDT WEDNESDAY...THE WEEKEND BEGINS WITH A MODERATELY
STRONG UPPER LEVEL TROUGH OVER THE OHIO VALLEY AND THERE HAS BEEN
DECENT RUN TO RUN CONTINUITY WITH THE OVERALL IDEA OF A UPPER
MIDWEST TROUGH OVER THE WEEKEND BETWEEN MODELS. AS THE TROUGH DIGS
IN EASTWARD THERE IS A BIT OF DIVERGENCE IN THE TIMING OF THE
MODELS SO I HEDGED A BIT TOWARDS THE SLOWER ECMWF AND A
COMBINATION OF THE PREVIOUS FORECAST. EITHER WAY THE WEEKEND AND
INTO EARLY NEXT LOOKS LIKE A TEMPORARY BREAK FROM THE PATTERN OF A
BROAD SEMI PERMANENT UPPER LEVEL RIDGE WITH RAIN SHOWERS LIKELY.
THAT SHOULD HELP TO BRING SOME MUCH NEED RAIN TO THE AREA WITH
UPWARDS OF 1/2"-1" INCHES ACROSS THE FORECAST AREA THROUGH THE
WEEKEND. UNFORTUNATELY THE BREAK IN THE PATTERN WONT LAST AND THE
BEGINNING OF THE WEEK WILL SEE RISING HEIGHTS AND INCREASING
THICKNESS ON LATE MONDAY INTO TUESDAY AND A RETURN OF SLIGHTLY
ABOVE AVERAGE TEMPERATURES INTO THE MID WEEK WITH MAX TEMPS IN THE
UPPER 70S AND LOWS IN THE MID TO UPPER 50S.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...AN ADVANCING COLD FRONT WILL PRODUCE
SHOWERS ACROSS THE FORECAST AREA AND IMPACT ALL TAF SITES. EXPECT
THE SOUTH TO SOUTHWESTERLY GRADIENT WINDS TO CONTINUE THROUGH THE
AFTERNOON BEFORE GOING CALM OVERNIGHT BEHIND THE FRONT. I
CONTINUED THE APPROACH OF PREVAILING VCSH FOR THE FORECAST AREA
AND TEMPO'D IN MVFR CONDITIONS FOR THE SHOWERS MOVING THROUGH.
THUNDER WILL BECOME MORE PREVALENT HOWEVER DUE TO INDIVIDUAL
TIMING CONCERNS I WILL NOWCAST THUNDER THROUGH AMENDMENTS. SOME OF
THE SHOWERS WILL BE ON THE STRONG SIDE WHICH COULD PRODUCE
TURBULENCE AND LOCALIZED WIND SHEAR. TIMING WILL BRING THE SHOWERS
THROUGH THE CHAMPLAIN VALLEY BEGINNING AT 20-21Z AND CLEARING BY
02-03Z. WITH EXPECTED CLEARING SKIES AND DECREASING WINDS I
ANTICIPATE THERE WILL BE SOME AREAS OF IFR AND POSSIBLY LIFR
FOG/BR WITH THE MOST LIKELY SPOTS BEING AT SLK/MPV.

18Z THURSDAY THROUGH MONDAY... 18Z THU - 00Z FRI: VFR EXPECTED
UNDER WEAK HIGH PRESSURE

00Z FRI - 00Z SAT: VFR EXPECTED WITH BRIEF PERIODS OF MVFR
SHOWERS ACROSS SOUTHERN VT. POSSIBLE MVFR/IFR FOG/BR OVERNIGHT.

00Z SAT - 00Z SUN: VFR EXPECTED WITH BRIEF PERIODS OF MVFR
SHOWERS ACROSS THE FORECAST AREA.

00Z SUN ONWARD: VFR CONDITIONS PREVAILING WITH POSSIBLE GUSTY
DOWNSLOPE WINDS AT RUT ON SUNDAY AFTERNOON.

&&

.CLIMATE...
SEPTEMBER 9TH- DAILY RECORD FOR MAXIMUM LAKE CHAMPLAIN WATER
TEMPERATURE AT THE KING STREET FERRY DOCK IN BURLINGTON OF 75F.
PREVIOUS RECORD WAS 73F SET IN 1973.

MAX TEMP RECORDS TODAY:

      09/09/2015
KBTV  98|2002
KMPV  92|2002
K1V4  93|1960
KMSS  93|2002

HIGH MIN TEMP RECORDS TODAY:

      09/09/2015
KBTV  70|2001
KMPV  66|1959
K1V4  65|1933
KMSS  66|1999

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...NEILES
NEAR TERM...NEILES
SHORT TERM...NEILES
LONG TERM...TABER
AVIATION...DEAL
CLIMATE...WFO BTV
Hazardous weather outlook, Sep 9, 3:21 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
321 AM EDT WED SEP 9 2015

NYZ026>031-034-035-087-VTZ001>012-016>019-100730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
321 AM EDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE NORTH COUNTRY
TODAY AS A COLD FRONT MOVES INTO THE AREA FROM SOUTHEAST ONTARIO.
ACTIVITY WILL BE MOST WIDESPREAD ACROSS NORTHERN NEW YORK DURING
THE EARLY TO MID AFTERNOON HOURS...AND THEN SPREAD EAST INTO
VERMONT DURING THE MID TO LATE AFTERNOON HOURS. STRONGER
THUNDERSTORMS WILL PRODUCE TORRENTIAL DOWNPOURS AND GUSTY
WINDS. PONDING OF WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS CAN
BE EXPECTED THIS AFTERNOON IN AREAS AFFECTED BY THUNDERSTORMS. ACTIVITY
WILL WEAKEN AS IT PUSHES EAST AND SOUTH OF VERMONT DURING THE LATE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 9, 2:53 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
253 PM EDT WED SEP 9 2015

NYZ035-VTZ005-009-017-018-091945-
EASTERN ESSEX-EASTERN ADDISON-WESTERN ADDISON-WESTERN
CHITTENDEN-EASTERN CHITTENDEN-
253 PM EDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHITTENDEN AND
NORTHERN ADDISON COUNTIES...

AT 253 PM EDT...A STRONG THUNDERSTORM WAS NEAR KINGSLAND BAY STATE
PARK...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS TO BE IMPACTED INCLUDE...
ESSEX...WILLISTON...SHELBURNE...HINESBURG...RICHMOND...CHARLOTTE...
FERRISBURGH...MONKTON...HUNTINGTON...STARKSBORO...ST. GEORGE...
MONKTON BORO...MT. PHILO STATE PARK...KINGSLAND BAY STATE PARK...
MONKTON RIDGE...PARTRIDGE HARBOR...LOUIS CLEARING BAY...BOQUET...EAST
CHARLOTTE AND PICKET ISLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4427 7290 4423 7292 4419 7342 4434 7340
      4448 7301
TIME...MOT...LOC 1853Z 248DEG 19KT 4424 7338

KGM
Special weather statement, Sep 9, 3:12 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
312 PM EDT WED SEP 9 2015

NYZ028-030-031-034-035-VTZ009-092000-
WESTERN ESSEX-SOUTHERN FRANKLIN-EASTERN CLINTON-EASTERN ESSEX-WESTERN
CLINTON-WESTERN ADDISON-
312 PM EDT WED SEP 9 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN
ADIRONDACKS AND ADJACENT FOOTHILLS...

AT 310 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS 9 MILES SOUTHEAST
OF ADIRONDACK REGIONAL AIRPORT...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS TO BE IMPACTED INCLUDE...
PERU...WILLSBORO...WESTPORT...WILMINGTON...ELIZABETHTOWN...KEENE
VALLEY...AU SABLE FORKS...JAY IN ESSEX COUNTY...PORT KENT...NORTH
ELBA...KEESEVILLE...BLACK BROOK...LEWIS...KEENE...PARTRIDGE HARBOR...
CLINTONVILLE...BOQUET...AUSABLE CHASM...CORLAER BAY AND REBER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4464 7339 4416 7339 4411 7419 4413 7418
      4419 7419 4441 7414 4448 7414 4452 7392
TIME...MOT...LOC 1910Z 247DEG 38KT 4430 7404

KGM
Special weather statement, Sep 9, 3:18 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
318 PM EDT WED SEP 9 2015

NYZ028-030-031-035-VTZ001-002-005-016-092000-
SOUTHERN FRANKLIN-EASTERN CLINTON-EASTERN ESSEX-WESTERN
CLINTON-EASTERN FRANKLIN-WESTERN CHITTENDEN-GRAND ISLE-WESTERN
FRANKLIN-
318 PM EDT WED SEP 9 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN CHAMPLAIN
VALLEY...INCLUDING LAKE CHAMPLAIN...

AT 315 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF FRANKLIN TO NEAR BEEKMANTOWN TO
10 MILES NORTHWEST OF WILMINGTON...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LIGHTNING
AND TORRENTIAL RAINFALL IS ALSO OCCURRING...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LOCATIONS TO BE IMPACTED INCLUDE...
PLATTSBURGH INTERNATIONAL AIRPORT...FRANKLIN...PERU...GRAND ISLE...
BEEKMANTOWN...CHAZY...RICHFORD...SHELDON...FAIRFIELD...BERKSHIRE...
SOUTH HERO...ENOSBURG FALLS...NORTH HERO...ISLE LA MOTTE...LAKE CARMI
STATE PARK...ALBURGH DUNES STATE PARK...CLAYBURG...ALBURGH...HIGHGATE
FALLS AND PORT KENT.

FOR THOSE ON LAKE CHAMPLAIN...SEEK SAFE HARBOR AS THREATENING
WEATHER APPROACHES. HEAVY RAIN...LIGHTNING...AND A QUICK WIND SHIFT
TO THE NORTHWEST WILL OCCUR WITH GUSTS UP TO 40 MPH.

LAT...LON 4475 7283 4450 7339 4447 7402 4501 7333
      4501 7266
TIME...MOT...LOC 1915Z 257DEG 32KT 4506 7306 4472 7345 4448 7398

MUCCILLI
Special weather statement, Sep 9, 3:41 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
341 PM EDT WED SEP 9 2015

VTZ002-003-006-016-092030-
EASTERN FRANKLIN-LAMOILLE-ORLEANS-WESTERN FRANKLIN-
341 PM EDT WED SEP 9 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FRANKLIN AND
WESTERN ORLEANS COUNTIES IN VERMONT...

AT 340 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF RICHFORD TO NEAR ENOSBURG FALLS TO
NEAR FAIRFIELD...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH...TORRENTIAL RAIN...AND LIGHTNING ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS TO BE IMPACTED INCLUDE...
RICHFORD...FAIRFIELD...BERKSHIRE...TROY...ENOSBURG FALLS...
BAKERSFIELD...MONTGOMERY...LOWELL...WESTFIELD...JAY...NEWPORT
CENTER...MONTGOMERY CENTER...JAY IN FRANKLIN COUNTY...NORTH TROY...
ENOSBURG CENTER...HOLBROOK BAY...EAST SHELDON...NORTH ENOSBURG...EAST
FAIRFIELD AND SOUTH RICHFORD.

LAT...LON 4500 7222 4496 7223 4478 7242 4478 7297
      4502 7282
TIME...MOT...LOC 1940Z 260DEG 29KT 4511 7270 4486 7284 4475 7301

MUCCILLI
Special weather statement, Sep 9, 3:45 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
345 PM EDT WED SEP 9 2015

VTZ006-008-017-018-092015-
EASTERN ADDISON-WASHINGTON-LAMOILLE-EASTERN CHITTENDEN-
345 PM EDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON COUNTY VERMONT ...

AT 344 PM EDT...A STRONG THUNDERSTORM WAS NEAR MORETOWN...MOVING EAST
AT 30 MPH.

WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS TO BE IMPACTED INCLUDE...
BARRE...MONTPELIER...BERLIN...EAST MONTPELIER...MIDDLESEX...
WAITSFIELD...MORETOWN...FAYSTON...BOLTON...WORCESTER...ELMORE...
WEBSTERVILLE...E F KNAPP STATE AIRPORT...MOSCOW...MONTPELIER
JUNCTION...HANKSVILLE...NORTH MORETOWN...CAMELS HUMP STATE PARK...
PUTNAMVILLE AND NORTH MONTPELIER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4418 7243 4413 7244 4416 7256 4415 7256
      4416 7259 4414 7260 4420 7302 4441 7290
      4449 7246
TIME...MOT...LOC 1944Z 256DEG 25KT 4429 7283

KGM
Local storm report, Sep 9, 3:54 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
354 PM EDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     2 NE UPPER JAY          44.36N  73.75W
09/09/2015                   ESSEX              NY   LAW ENFORCEMENT

            POWERLINES DOWN IN THE TOWN OF JAY

&&

EVENT NUMBER BTV1501028

JMG

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 2:01 PM EDTSpecial Weather StatementBTVAddison44 min
Sep 9, 2:24 PM EDTSpecial Weather StatementBTVGrand Isle51 min
Sep 9, 2:53 PM EDTSpecial Weather StatementBTVChittenden52 min
Sep 9, 3:18 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle42 min
Sep 9, 3:29 PM EDTSevere Thunderstorm WarningBTVGrand Isle31 min
Sep 9, 3:41 PM EDTSpecial Weather StatementBTVFranklin49 min
Sep 9, 3:45 PM EDTSpecial Weather StatementBTVWashington30 min
Sep 9, 4:13 PM EDTSpecial Weather StatementBTVAddison, Chittenden, Grand Isle47 min
Sep 9, 4:24 PM EDTSpecial Weather StatementBTVWashington51 min
Sep 9, 4:48 PM EDTSpecial Weather StatementBTVEssex27 min
Sep 9, 5:15 PM EDTSpecial Weather StatementBTVOrange, Rutland, Washington, Windsor60 min
Sep 9, 12:13 AM EDTSpecial Weather StatementBTVFranklin, St. Lawrence62 min
Sep 9, 12:58 AM EDTSpecial Weather StatementBTVFranklin62 min
Sep 9, 3:12 PM EDTSpecial Weather StatementBTVEssex48 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.